# SDR SWAA2022031528122

- Difficulty date: August 13, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Bracket
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT FRAME STA 460 BRACKET ASSY (P/N 417A2106-21) BETWEEN STR 23L-24L WL 165 HAS CORROSION AROUND FASTENER HOLES / FABRICATED NEW ATTACH CLIP IN FWD CARGO AT FRAME STA 460 BETWEEN STR 23L - 24L. ORIGINAL T=.040'; REMAINING .030'; LOSS=.010' OUT OF LIMITS. I.A.W SRM 53-00-07-1A-1 I.A.W. E.A. 190717 IR AND SWA E.A 1-753-35534 REV IR.
